MathSciNet Relay Station
MathSciNet bibliographic data
MR2340976 30F35 (57M50)
Bonfert-Taylor, Petra; Bridgeman, Martin; Canary, Richard D.; Taylor, Edward C. Quasiconformal homogeneity of hyperbolic surfaces with fixed-point full automorphisms. Math. Proc. Cambridge Philos. Soc. 143 (2007), no. 1, 71–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement